# SDR 95ZZZM87

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FUSELAGE PLATING REPAIR AFT OF NLG RT SIDE IS LOOSE AND RIVET HEAD SHEARED (NLG DOOR CUTOUT).  REMOVED DOUBLER.  FOUND PROPAGATION OF PREVIOUS STOP DRILLED CRACK.  CUT TO DAMAGED AREA APPROXIMATELY 6 INCHES BY 8 INCHES FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-21, 51-1-21A.
